# SDR SWAA2022031081272

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737*
- Aircraft serial: 34163
- Aircraft time: 56,975 hours, 33,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FLIGHT ATTENDANT MEGAPHONE INOP (FWD POS) / [01] R+R FWD F/A MEGAPHONE PER AMM 25-64-00.
